# SDR REXA2022020100206

- Difficulty date: January 31, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: BA690300005979
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 9 IS CORRODED FROM F.S. 693 TO F.S. 838.   FABRICATED FLOOR SEAT TRACK FROM EXTRUSION PN 20276-288-0-0 IAW MHIRJ REO 670-53-00-589 REV -C 2022-12-19 FOR FS 693 TO 838 AT LBL9  INSTALLED NEW SEAT TRACK P/N BA690-30000-5979 ON LBL 9 BTWN FS 693 TO FS 838 IAW CRJ900 AMM 53-00-49-400-801 CONFIG A07
